Depakote For Bipolar

4 Replies Updated



Conversation Starter

Lindsay Says:
via mobile

Ive been on depakote 125mg for a week. Ive had what feels like a severe panic attack for almost that whole week. I was just wondering, ive only been on it a week would it be ok to just stop, because i cant function like this. Its awful, and i never had this problem before taking this drug.


Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Lindsay! How are you?

Anxiety can be a side effect of Depakote and most other similar medications. You may also experience dizziness, blurry vision, dry mouth and indigestion.

However, these side effects usually start to taper off after about 3 to 4 weeks, once your body gets used to the medication.

Have you consulted your doctor? They might be able to prescribe something temporarily to help with the anxiety.

REPLYSHAREREPORT
Was this helpful?      0  
2
Carl Says:
via mobile

I have been taking divalproex sod er, twice a day 250mg, for 4 weeks. And I noticed my anxiety has gotten way worse. Did anyone else feel this way? What should I do?

REPLYSHAREREPORT
Was this helpful?      0  
3
depression anxiety mom of 3 Says:

I've been wondering the same thing. Why is a medication my doctor gave me to "lower my peak (i can't remember the medical term), causing me more anxiety and panic? It seems to be making my Xanax ineffective. So now I have double the anxiety and jittery feelings. He also said to sprinkle some of the capsule on a teaspoon of yogurt or pudding, applesauce, instead of ingesting it. Anyone else been told to do this? He is on vacation of course, and I am thinking of just stopping this medication after 2 weeks. With the high level side effects (he didn't even bother to ask me if I plan to become pregnant) I don't think this is worth the risk if it's not helping me.

REPLYSHAREREPORT
Was this helpful?      0  
4
JASON Says:

Hey depression anxiety mom of 3. My name is Jason. I have been on antidepressants close to 20 years. In 2013 i started depakote 1000mg.My experience is that side effects usually go away in 2 to 3 weeks. Your wanting to have a child is definitely something yoh should speak to your doctor about. I have reduced my depakofe to 500mg daily about 1 week now. Feeling great and a bit more intelligent. My suggestion is talk to your doc first.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Depakote pill form or sprinkle medication not helping
Why is a medication my doctor gave me to "lower my peak (i can't remember the medical term), causing me more anx... 1 reply
Depakote working wonders for me!!!
I experienced my first major depressive episode after my sophomore year of college at age 20 (in 2002). During my sophom... 2 replies
Took 500mg depakote for 4 days and I need to get off
To make a long story short, I may not be having seizures. Dr. took one EEG and said I had two seizures in 20 minutes! Wh... 1 reply
TOPAMAX FOR BIPOLAR
I cant stand the hideous side effects of any of the other bipolar drugs anymore .I take 450mg lithium now. Hoping topama... 11 replies
Best Drugs For Bipolar
Who has had successful or as close as possible ,drug for treating bipolar . I have been down the list and eventually the... 4 replies
Medication For Bipolar Disorder Plus Major Deppresion And Aadd
I am fit 43year old man but i am on alot of meds in the morning i take 20mg CILIFT 20mg RITILAN 1200mg EPELUIM 1mg VALIU... 1 reply
taking this for bipolar
Has anyone been taking this for mental issues and if so how does it make you feel ## Oxcarbazepine is an anticonvulsant ... 1 reply
Topomax for pain and bipolar
i have been using topomax since november 2010 for neuropathy pain. i had the typical side affects of facial numbness, ti... 1 reply
Chiari Malformation, Bipolar 2, ADHD
I have Chiari Malformation - A brain condition that has my cerebellum going into my brain stem (my brain is too big for ... 1 reply
risperdal for severe hallucinations / bipolar
Hi, I am 25 years old and have just been prescribed risperdal For my severe auditory, visual, and tactile hallucinations... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 August 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA